Radially symmetric minimizers for a p-Ginzburg Landau type energy in ℝ2

Yaniv Almog, Leonid V. Berlyand, Dmitry Golovaty, Itai Shafrir

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

We consider the minimization of a p-Ginzburg-Landau energy functional over the class of radially symmetric functions of degree one. We prove the existence of a unique minimizer in this class, and show that its modulus is monotone increasing and concave. We also study the asymptotic limit of the minimizers as p → ∞. Finally, we prove that the radially symmetric solution is locally stable for 2 < p ≤ 4.

Original languageEnglish (US)
Pages (from-to)517-546
Number of pages30
JournalCalculus of Variations and Partial Differential Equations
Volume42
Issue number3
DOIs
StatePublished - Nov 1 2011

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Radially symmetric minimizers for a p-Ginzburg Landau type energy in ℝ<sup>2</sup>'. Together they form a unique fingerprint.

  • Cite this